# SDR P5CA2022081500166

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N775SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37987
- Aircraft time: 58,536 hours, 6,534 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Intermittent
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ON ADVISORY MSG INTERMITTENT IN FLT( NO ACTIVE MSG, ELT CHKS OK PER AMM 25-63-01. )
